American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Bin Liu. On Littlewood's boundedness problem for sublinear Duffing equations. Trans. Amer. Math. Soc. 353 (2001) 1567-1585. MR 1806727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Amadeu Delshams, Vassili Gelfreich, Àngel Jorba and Tere M. Seara. Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 1-10. MR 1433179.
Abstract, references, and article information   
View Article: PDF

[4] Wen Xian Shen and Yingfei Yi. On minimal sets of scalar parabolic equations with skew-product structures . Trans. Amer. Math. Soc. 347 (1995) 4413-4431. MR 1311916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James R. Ward. A topological method for bounded solutions of nonautonomous ordinary differential equations . Trans. Amer. Math. Soc. 333 (1992) 709-720. MR 1066450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. W. Broer, G. B. Huitema, F. Takens and B. L. J. Braaksma. Unfoldings and bifurcations of quasi-periodic tori. Memoirs of the AMS 83 (1990) MR 1041003.
Book volume table of contents   

[7] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF

[8] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen Schecter. Stable manifolds in the method of averaging . Trans. Amer. Math. Soc. 308 (1988) 159-176. MR 946437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Russell A. Johnson. The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example . Proc. Amer. Math. Soc. 99 (1987) 261-267. MR 870782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mahesh G. Nerurkar. Recurrent-proximal linear differential systems with almost periodic coefficients . Proc. Amer. Math. Soc. 100 (1987) 739-743. MR 894447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia